Remission and relapse in psychosis: operational definitions beased on case-note data

Bebbington, PE, Craig, T, Garety, P, Fowler, DG, Dunn, G, Colbert, S, Fornells-Ambrojo, M and Kuipers, E (2006) Remission and relapse in psychosis: operational definitions beased on case-note data. Psychological Medicine, 36 (11). pp. 1551-1562. ISSN 1469-8978

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Related URLs:
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:09
Last Modified: 19 Dec 2018 17:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/12205
DOI: 10.1017/S0033291706008579

Actions (login required)

View Item